Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Curvature in Hermitian metric


Author: S. Bochner
Journal: Bull. Amer. Math. Soc. 53 (1947), 179-195
DOI: https://doi.org/10.1090/S0002-9904-1947-08778-4
MathSciNet review: 0019983
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bergman, Über die Kernfunktion eines Bereiches und ihr Verhalten am Rande. I, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42.
  • 2. S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 776-797. MR 18022
  • 3. L. P. Eisenhart, Riemannian geometry, p. 132.
  • 4. G. Fubini, Teoria dei gruppi discontinui, 1908.
  • 5. L. K. Hua, On the theory of automorphic functions of a matrix variable, Amer. J. Math. vol. 66 (1944) pp. 470-488 and 531-563.
  • 6. L. K. Hua, On the theory of Fuchsian groups of several variables, Ann. of Math. vol. 47 (1946) pp. 167-191. MR 15500
  • 7. C. L. Siegel, Symplectic geometry, Amer. J. Math. vol. 65 (1943) pp. 1-86. MR 8094


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08778-4

American Mathematical Society